Alert archive / Wisconsin / Heat Advisories in 2014
Heat Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this heat advisory at Jul 22, 2014, 3:09 AM CDT for Clayton County, Fayette County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It took effect at Jul 22, 2014, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2014, 3:09 AM CDT (08:09 UTC)
- In effect from
- Jul 22, 2014, 12:00 PM CDT
- Expired
- Jul 22, 2014, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Fayette County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747 WWUS73 KARX 220809 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 309 AM CDT TUE JUL 22 2014 ...ONE MORE STEAMY DAY... .ANOTHER DAY WITH HOT AND HUMID CONDITIONS AS HIGHS TOP OUT IN THE UPPER 80S TO NEAR 90 FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ADD IN THE HUMIDITY AND IT WILL FEEL CLOSER TO 100 DEGREES. COOLER AIR RETURNS WEDNESDAY...WITH HIGHS 10 TO 15 DEGREES COLDER THAN TODAY. IAZ029-030-WIZ054-055-061-221615- /O.NEW.KARX.HT.Y.0002.140722T1700Z-140723T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 309 AM CDT TUE JUL 22 2014 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * HIGHS OF 85 TO 90 WITH HEAT INDICES NEAR 100 THIS AFTERNOON INTO EARLY EVENING. * THESE CONDITIONS WILL LEAD TO A HEIGHTENED RISK OF HEAT RELATED STRESS AND ILLNESS...ESPECIALLY FOR THE YOUNG AND ELDERLY...OR THOSE WHO ARE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES. PEOPLE WITHOUT AIR CONDITIONING ARE ALSO SUSCEPTIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$
4 follow-up statements
131 WWUS73 KARX 221434 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 934 AM CDT TUE JUL 22 2014 ...HEAT ADVISORY FROM NOON TO 7 PM TODAY... .HEAT AND HUMIDITY WILL BE OVER THE AREA AGAIN THIS AFTERNOON INTO EARLY THIS EVENING. HIGHS WILL BE IN THE UPPER 80S TO NEAR 90 FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ADD IN THE HUMIDITY AND HEAT INDICES WILL CLIMB TO AROUND 100. COOLER AND DRIER AIR SPREADS IN THIS EVENING...WITH LOWS TONIGHT BETWEEN 60 AND 65 AND HIGHS ON WEDNESDAY BETWEEN 75 TO 80. IAZ029-030-WIZ054-055-061-222245- /O.CON.KARX.HT.Y.0002.140722T1700Z-140723T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 934 AM CDT TUE JUL 22 2014 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THIS EVENING... * HIGHS OF 85 TO 90 WITH HEAT INDICES AROUND 100 THIS AFTERNOON INTO EARLY EVENING. * THESE CONDITIONS WILL LEAD TO A HEIGHTENED RISK OF HEAT RELATED STRESS AND ILLNESS...ESPECIALLY FOR THE YOUNG AND ELDERLY...OR THOSE WHO ARE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES. PEOPLE WITHOUT AIR CONDITIONING ARE ALSO SUSCEPTIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. MAKE SURE OUTDOOR PETS HAVE SHADE AND PLENTY OF WATER AS WELL. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ RRS
063 WWUS73 KARX 221727 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1227 PM CDT TUE JUL 22 2014 ...HEAT ADVISORY IN IN EFFECT THROUGH 7 PM THIS EVENING... .AS OF NOON TEMPERATURES ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN WERE IN THE MID AND UPPER 80S AND HEAT INDICES WERE IN THE MID AND UPPER 90S. HIGHS THIS AFTERNOON WILL BE IN THE UPPER 80S TO NEAR 90. ADD IN THE HUMIDITY AND HEAT INDICES WILL CLIMB TO AROUND 100 FOR MUCH OF THE AFTERNOON. COOLER AND DRIER AIR SPREADS IN RATHER QUICKLY LATE THIS AFTERNOON AND EARLY THIS EVENING FOR RELIEF FROM THE HEAT AND HUMIDITY. LOWS TONIGHT WILL BE BETWEEN 60 AND 65 AND HIGHS ON WEDNESDAY BETWEEN 75 TO 80. IAZ029-030-WIZ054-055-061-230000- /O.CON.KARX.HT.Y.0002.000000T0000Z-140723T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 1227 PM CDT TUE JUL 22 2014 ...HEAT ADVISORY IS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HIGHS OF 85 TO 90 WITH HEAT INDICES AROUND 100 THIS AFTERNOON INTO EARLY EVENING. * THESE CONDITIONS WILL LEAD TO A HEIGHTENED RISK OF HEAT RELATED STRESS AND ILLNESS...ESPECIALLY FOR THE YOUNG AND ELDERLY...OR THOSE WHO ARE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES. PEOPLE WITHOUT AIR CONDITIONING ARE ALSO SUSCEPTIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. MAKE SURE OUTDOOR PETS HAVE SHADE AND PLENTY OF WATER AS WELL. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ RRS
800 WWUS73 KARX 221933 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 233 PM CDT TUE JUL 22 2014 ...HEAT ADVISORY IN IN EFFECT THROUGH 7 PM THIS EVENING... .HEAT INDICES ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN WERE IN THE 95 TO 105 RANGE AT 230 PM. HEAT INDICES WILL REMAIN BETWEEN 95 AND 105 THROUGH THE REST OF THE AFTERNOON. COOLER AND DRIER AIR SPREADS IN RATHER QUICKLY LATE THIS AFTERNOON AND EARLY THIS EVENING FOR RELIEF FROM THE HEAT AND HUMIDITY. HEAT INDICES BY 7 PM ARE EXPECTED TO BE BACK IN THE 85 TO 95 RANGE. IAZ029-030-WIZ054-055-061-230000- /O.CON.KARX.HT.Y.0002.000000T0000Z-140723T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 233 PM CDT TUE JUL 22 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HIGHS OF AROUND 90 WITH HEAT INDICES IN THE 95 TO 105 RANGE THROUGH THE REST OF THE AFTERNOON INTO EARLY THIS EVENING. * THESE CONDITIONS WILL LEAD TO A HEIGHTENED RISK OF HEAT RELATED STRESS AND ILLNESS...ESPECIALLY FOR THE YOUNG AND ELDERLY...OR THOSE WHO ARE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES. PEOPLE WITHOUT AIR CONDITIONING ARE ALSO SUSCEPTIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. MAKE SURE OUTDOOR PETS HAVE SHADE AND PLENTY OF WATER AS WELL. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ RRS
263 WWUS73 KARX 230002 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 702 PM CDT TUE JUL 22 2014 ...HEAT INDICES DROPPING ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN... .THE PASSAGE OF A COLD FRONT HAS ALLOWED TEMPERATURES AND HEAT INDICES TO FALL OVER THE LAST FEW HOURS. THE HIGHEST HEAT INDEX READING OBSERVED AT 7 PM WAS 94 AT PLATTEVILLE WISCONSIN. LOOK FOR THE TEMPERATURES AND HEAT INDICES TO CONTINUE TO FALL THROUGH THE NIGHT. IAZ029-030-WIZ054-055-061-230115- /O.EXP.KARX.HT.Y.0002.000000T0000Z-140723T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 702 PM CDT TUE JUL 22 2014 ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... EXPECT HEAT INDICES OF 85 TO 95 AT 7 PM TO CONTINUE TO FALL THROUGH THE NIGHT AS COOLER AND DRIER AIR FLOWS IN. MUCH MORE COMFORTABLE READINGS ARE AHEAD FOR WEDNESDAY WITH HIGHS ONLY TOPPING OUT NEAR 80. $$ AJ
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this heat advisory went out at Jul 22, 2:53 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 22, 2:53 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
253 AM CDT TUE JUL 22 2014
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 253 AM CDT TUE JUL 22 2014
ORGANIZED LINE OF CONVECTION WORKING EAST ACROSS MINNESOTA AND
NORTHERN WISCONSIN THIS MORNING. LOCAL AND REGIONAL RADARS
SHOWING SOME ECHOES DEVELOPING SOUTH OF THE LINE ON THE EDGE OF
THE MOISTURE TRANSPORT AXIS. LOOKING AT THE MESO SCALE MODELS THIS
MORNING...THE HRRR AND RAP ARE PRETTY MUCH USELESS AS THEY TURN
THE SYSTEM MORE NORTHEAST AND DISSIPATE IT WAY TOO QUICKLY. THE
22.00Z HI-RES ARW AND NMM LOOK MUCH MORE REASONABLE WITH THE
CONVECTIVE COMPLEX AND CONTINUE MOVING IT EAST TAKING IT JUST
NORTH OF THE FORECAST AREA. LOOKING AT THE 22.00Z NAM BUFKIT
SOUNDING FOR LADYSMITH...THIS MAKES SENSE AS THE CAP HOLDS IN
PLACE THROUGH THE REMAINDER OF THE NIGHT. AS FOR THE DEVELOPING
ECHOES OVER THE FORECAST AREA...THESE ARE JUST STARTING TO GET
SOME SPRINKLES TO THE GROUND. THE HI-RES NMM SHOWS THE ECHOES
CONTINUING THROUGH THE NIGHT UNTIL THE MOISTURE TRANSPORT STARTS
TO BEND MORE OFF TO THE EAST BUT DOES NOT REALLY SHOW THEM
EXPANDING AND KEEPS THEM SCATTERED. WITH THE MAIN CONVECTIVE
COMPLEX EXPECTED TO MOVE BY TO THE NORTH...HAVE LOWERED THE RAIN
CHANCES ACROSS THE NORTH DOWN TO ABOUT 40 PERCENT FOR THIS
MORNING. TO HANDLE THE LIGHT ECHOES...WILL SHOW ABOUT A 20 PERCENT
AS FAR SOUTH AS I90 UNLESS OBSERVATIONS START INDICATING THAT THIS
ACTIVITY IS REACHING THE GROUND.
FOR THE REMAINDER OF TODAY...THE MAIN SHORT WAVE TROUGH WILL PASS
ACROSS LAKE SUPERIOR INTO ONTARIO. A SECONDARY SHORT WAVE TROUGH
WILL DROP ACROSS THE REGION DURING THE AFTERNOON AS THE FLOW
BECOMES NORTHWEST ALOFT. IT APPEARS THAT THIS SECONDARY SHORT WAVE
TROUGH WILL ONLY PRODUCE SOME WEAK PV ADVECTION IN THE 500-300 MB
LAYER AS IT MOVES ACROSS. HOWEVER...THE FORCING FROM THIS WAVE
DOES NOT LOOK LIKE IT WILL BE ABLE TO INTERACT WITH THE FRONT
UNTIL IT HAS MOVED PAST THE AREA. THE NAM BUFKIT SOUNDING FOR
BLUE RIVER INDICATES THE CAP WILL HOLD IN PLACE UNTIL LATE THIS
AFTERNOON WHILE THE 22.00Z GFS HOLDS IT INTO THE EVENING. WITH THE
CAP REMAINING IN PLACE...ALL THE MODELS SUGGEST FURTHER
DEVELOPMENT ALONG THE FRONT DOES NOT TAKE PLACE UNTIL THIS EVENING
AND SOUTH OF THE FORECAST AREA. JUST IN CASE THE NAM IS CORRECT
AND THE CAP DISSIPATES A LITTLE SOONER...HAVE OPTED TO HOLD ONTO A
20 TO 30 PERCENT RAIN CHANCE ACROSS THE SOUTHEAST SECTIONS FOR THE
LATE AFTERNOON INTO THE EARLY EVENING.
LOOKS LIKE TEMPERATURES WILL HAVE A GOOD OPPORTUNITY TO WARM THIS
AFTERNOON AHEAD OF THE FRONT. HIGH TEMPERATURES IN THE UPPER 80S
TO LOWER 90S OVER THE SOUTHEAST HALF OF THE AREA ARE A PRETTY GOOD
BET. DEW POINTS ARE EXPECTED TO AGAIN GET INTO THE MIDDLE 70S
AHEAD OF THE FRONT...WHICH WILL PUSH THE HEAT INDEX IN THE
ADVISORY RANGE ACROSS THE SOUTHERN SECTIONS AND WILL BE ISSUING A
HEAT ADVISORY TO HANDLE THIS.
THE REST OF THE PERIOD LOOKS TO BE QUIET WITH COOLER AND DRIER
CONDITIONS AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS THE
REGION FROM CANADA TOWARD THE OHIO RIVER VALLEY.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 253 AM CDT TUE JUL 22 2014
SOME DIFFERENCES BETWEEN THE MODELS ON HOW FAST THE NEXT SYSTEM
MOVES INTO THE REGION. THE UPPER LEVEL RIDGE THAT BUILDS OVER THE
WESTERN PART OF THE COUNTRY OVER THE FIRST HALF OF THE WEEK...GETS
FLATTENED AS AN UPPER LEVEL LOW MOVES ONSHORE FROM THE PACIFIC AND
ACROSS SOUTHERN CANADA. THE DIFFERENCES IN THE MODELS COMES FROM
HOW FAST SHORT WAVE TROUGHS WILL CUT THROUGH THE FLOW BETWEEN THE
UPPER LEVEL LOW AND THE RIDGE. IT LOOKS LIKE THE 22.00Z ECMWF
CONTINUES TO BE FASTER THAN THE GFS AND 22.00Z GEM ON BRINGING THE
FIRST SHORT WAVE THROUGH. HOWEVER...ALL OF THEM SHOW THE SAME
GENERAL PATTERN WITH THE WAVE AND A SURFACE LOW TRACKING FROM THE
DAKOTAS SOUTHEAST TOWARD THE OHIO RIVER VALLEY. WITH THE GFS AND
GEM BEING A LITTLE SLOWER...WILL INDICATE THE HIGHEST RAIN CHANCES
FRIDAY INTO FRIDAY NIGHT. THE NEXT SHORT WAVE TROUGH AND SURFACE
LOW STILL LOOK TO COME THROUGH OVER THE WEEKEND AND TRACK FARTHER
NORTHEAST THAN THE FRIDAY SYSTEM. THIS SYSTEM WILL BRING SOME RAIN
CHANCES TO THE ENTIRE AREA FOR SUNDAY WITH THE BETTER CHANCES OVER
CENTRAL WISCONSIN.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1146 PM CDT MON JUL 21 2014
THE MAIN FOCUS FOR THE TAF SITES IS WITH THE POTENTIAL FOR
CONVECTION TUESDAY MORNING ALONG WITH WHEN A COLD FRONT WILL MOVE
THROUGH. SHOWERS AND STORMS LOOK LIKE THEY WILL BE STAYING NORTH
OF THE TAF SITES...SO HAVE REMOVED THE THUNDER CHANCES FROM THE
TAFS. A BKN BAND OF 3-4KFT CUMULUS APPEARS TO BE SHIFTING OFF TO
THE EAST AND SHOULD BE OUT OF LSE OVER THE NEXT HOUR OR SO. HIGH
LEVEL CLOUD COVER WILL LINGER THROUGH TUESDAY MORNING BEFORE THE
COLD FRONT MOVES THROUGH AND SWINGS WINDS AROUND THE NORTHWEST.
WINDS WILL EVENTUALLY BECOME LIGHT IN THE EVENING HOURS ON TUESDAY
AS HIGH PRESSURE MOVES IN FROM THE WEST.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
WIZ054-055-061.
MN...NONE.
IA...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
IAZ029-030.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...HALBACHHazardous weather outlook, Jul 21, 9:28 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 928 PM CDT MON JUL 21 2014 MNZ088-096-WIZ017-029-032>034-041>044-053-221200- WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- MONROE-JUNEAU-ADAMS-VERNON- 928 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT...MAINLY ACROSS NORTH CENTRAL TO WEST CENTRAL WISCONSIN. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THOUGH A FEW STORMS COULD PRODUCE SOME LOCALLY STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR THUNDERSTORMS WILL CONTINUE TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH SUNDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-018-019-MNZ079-086-087-094-095-221200- MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-MOWER- FILLMORE- 928 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM THURSDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-029-030-WIZ054-055-061-221200- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- 928 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT THOUGH SEVERE WEATHER IS NOT FORECAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR THUNDERSTORMS WILL CONTINUE TUESDAY INTO TUESDAY EVENING. A FEW OF THE STORMS IN SOUTHWEST WISCONSIN TUESDAY AFTERNOON COULD BE STRONG...WITH GUSTY WINDS AND SMALL HAIL. HEAT INDICES WILL CLIMB INTO THE 95 TO 100 RANGE FOR TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. A HEAT ADVISORY MAY BE NEEDED FOR THIS PERIOD. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04/RRS/HALBACH
Nearby
Heat Advisories in Wisconsin, 2014Heat Advisories in Iowa, 2014Every heat advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.